International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 078196 | https://doi.org/10.1155/2007/78196

Jiajie Wang, Qikang Ran, Qihong Chen, "Lp Solutions of BSDEs with Stochastic Lipschitz Condition", International Journal of Stochastic Analysis, vol. 2007, Article ID 078196, 14 pages, 2007. https://doi.org/10.1155/2007/78196

Lp Solutions of BSDEs with Stochastic Lipschitz Condition

Received06 Mar 2006
Revised04 Dec 2006
Accepted21 Dec 2006
Published08 Mar 2007

Abstract

We are concerned with the solutions of a special class of backward stochastic differential equations which are driven by a Brownian motion, where the uniform Lipschitz continuity is replaced by a stochastic one. We prove the existence and uniqueness of the solution in Lp with p>1.

References

  1. É. Pardoux and S. G. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  2. N. El Karoui, S. G. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance, vol. 7, no. 1, pp. 1–71, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. Ph. Briand and R. Carmona, “BSDEs with polynomial growth generators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 207–238, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. Ph. Briand, B. Delyon, Y. Hu, E. Pardoux, and L. Stoica, “Lp solutions of backward stochastic differential equations,” Stochastic Processes and Their Applications, vol. 108, no. 1, pp. 109–129, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. N. El Karoui and S.-J. Huang, “A general result of existence and uniqueness of backward stochastic differential equations,” in Backward Stochastic Differential Equations (Paris, 1995-1996), vol. 364 of Pitman Research Notes in Mathematics Series, pp. 27–36, Longman, Harlow, London, UK, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. C. Bender and M. Kohlmann, “BSDEs with stochastic Lipschitz condition,” http://cofe.uni-konstanz.de/Papers/dp00_08.pdf preprint.. View at: Google Scholar

Copyright © 2007 Jiajie Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views171
Downloads487
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.